# SDR HEEA0016264

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113025
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI COURSES SET KNOB INOPERATIVE.
